Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 652, NWS Norman, OK

November 17, 2015Clay County, Texas; Cotton County, Jefferson County, Stephens County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Nov 17, 2015, 1:25 AM CST for Clay County, Texas; Cotton County, Jefferson County, Stephens County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 17, 2015, 1:25 AM CST (07:25 UTC)
Expired
Nov 17, 2015, 2:15 AM CST
In force
50 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cotton County, OK, Jefferson County, OK, Stephens County, OK, Clay County, TX

The radar

The Altus AFB radar (KFDR), 105 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 16, 8:17 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 683 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 444 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
683 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
444 m²/s²
0-3 km storm-relative helicity
505 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

757 
WUUS54 KOUN 170725
SVROUN
OKC033-067-137-TXC077-170815-
/O.NEW.KOUN.SV.W.0652.151117T0725Z-151117T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
125 AM CST TUE NOV 17 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
  JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
  CLAY COUNTY IN NORTHERN TEXAS...

* UNTIL 215 AM CST

* AT 125 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES WEST OF CORUM TO 5 MILES SOUTH OF TEMPLE TO
  6 MILES NORTHEAST OF JOLLY TO 6 MILES EAST OF WINDTHORST...MOVING
  EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DUNCAN...HENRIETTA...WALTERS...WAURIKA...COMANCHE...TEMPLE...
  RYAN...PETROLIA...VELMA...BYERS...DEAN...TERRAL...BELLEVUE...
  JOLLY...HASTINGS...LOCO...ADDINGTON...SUGDEN...OSCAR AND CORUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
 
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3348 9838 3386 9838 3443 9832 3466 9759
      3398 9763 3399 9768 3392 9778 3389 9779
      3389 9780 3385 9787 3389 9798 3364 9798
TIME...MOT...LOC 0725Z 249DEG 42KT 3437 9818 3419 9821 3391 9826 3359
9832

HAIL...0.75IN
WIND...60MPH
 
$$

KURTZ
1 follow-up statement
692 
WWUS54 KOUN 170753
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
153 AM CST TUE NOV 17 2015

OKC033-170802-
/O.CAN.KOUN.SV.W.0652.000000T0000Z-151117T0815Z/
COTTON OK-
153 AM CST TUE NOV 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COTTON COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3391 9809 3451 9806 3466 9759 3398 9763
      3399 9768 3392 9778 3389 9779 3389 9780
      3385 9787 3389 9798 3377 9798 3376 9806
TIME...MOT...LOC 0752Z 269DEG 42KT 3448 9783 3430 9786 3402 9792 3389
9793

$$

OKC067-137-TXC077-170815-
/O.CON.KOUN.SV.W.0652.000000T0000Z-151117T0815Z/
JEFFERSON OK-STEPHENS OK-CLAY TX-
153 AM CST TUE NOV 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR JEFFERSON...STEPHENS AND NORTHEASTERN CLAY COUNTIES...

AT 152 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF DUNCAN TO 7 MILES NORTHEAST OF
ADDINGTON TO NEAR RYAN TO NEAR TERRAL...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DUNCAN...WAURIKA...COMANCHE...RYAN...VELMA...TERRAL...LOCO...
ADDINGTON...SUGDEN...OSCAR...GRADY...SOUTHEASTERN WAURIKA LAKE AND
EMPIRE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3391 9809 3451 9806 3466 9759 3398 9763
      3399 9768 3392 9778 3389 9779 3389 9780
      3385 9787 3389 9798 3377 9798 3376 9806
TIME...MOT...LOC 0752Z 269DEG 42KT 3448 9783 3430 9786 3402 9792 3389
9793

HAIL...0.75IN
WIND...60MPH
 
$$

KURTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 11:16 PM CST, 2 hours 9 minutes earlier.

Area forecast discussion, Nov 16, 11:16 PM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1116 PM CST MON NOV 16 2015

.DISCUSSION...
PLEASE SEE THE 06Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
STORMS WILL CONTINUE TO MOVE INTO CENTRAL AND SOUTHWESTERN OK, AND
WESTERN NORTH TEXAS OVER THE NEXT COUPLE OF HOURS. VERY HEAVY
RAINFALL AND WIND GUSTS TO AT LEAST 45 KT CAN BE EXPECTED WITH THE
LINE OF STORMS. IN ADDITION, IFR TO LIFR CIGS WILL ALSO IMPACT
MOST OF THE TERMINALS. THE STORMS HAVE NOT MOVED AS FAST AS
INITIALLY ANTICIPATED SO EXPECT TSRA TO END AT ALL TERMINALS
AROUND 11-12Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  66  54  64  40 /  40 100  20  10
HOBART OK         69  48  61  39 /  30  80  10  10
WICHITA FALLS TX  70  53  66  43 /  60  90  10  10
GAGE OK           72  44  56  35 /  40  90  10  20
PONCA CITY OK     65  58  65  39 /  50 100  30  20
DURANT OK         66  59  66  45 /  90 100  60  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

99/03/03
Hazardous weather outlook, Nov 16, 9:57 PM CST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
957 PM CST MON NOV 16 2015

OKZ004>048-050>052-TXZ083>090-180400-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
957 PM CST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
OVERNIGHT ACROSS THE WESTERN HALF OF OKLAHOMA AND ALL OF WESTERN
NORTH TEXAS.

LOCATION...
THE ENHANCED RISK IS LOCATED WEST OF A LINE FROM MEDFORD
TO NORMAN TO RINGLING... INCLUDING WESTERN NORTH TEXAS. A SLIGHT
RISK SURROUNDS THE ENHANCED RISK.

TIMING...
STORMS WILL CONTINUE TO MOVE INTO WESTERN OKLAHOMA THROUGH
MIDNIGHT. STORMS WILL DEVELOP INTO A LINE AND MOVE EAST LATE
TONIGHT THROUGH THE EARLY MORNING HOURS... REACHING THE INTERSTATE
35 CORRIDOR AROUND 1 TO 2 AM.

IMPACTS...
DAMAGING WINDS AND HAIL TO THE SIZE OF GOLF BALLS ARE THE PRIMARY
CONCERNS. TORNADOES WILL BE POSSIBLE WITH THE INITIAL STORMS
MOVING INTO WESTERN OKLAHOMA THROUGH MIDNIGHT. THE RISK OF
TORNADOES WILL DECREASE OVERNIGHT AS STORMS MERGE INTO A SQUALL
LINE.

DISCUSSION...
STORMS WILL CONTINUE TO MOVE INTO WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS THROUGH MIDNIGHT AS A STRONG FRONT CONTINUES TO PUSH
ACROSS THE REGION. UNSEASONABLY WARM... MOIST AIR HAS RESULTED IN
SUFFICIENT INSTABILITY... WHICH IS PAIRED WITH VERY STRONG WIND
SHEAR. INITIAL STORMS WILL CONTINUE TO DEVELOP AS SUPERCELLS...
WITH STORMS MERGING INTO A LINE THROUGH MIDNIGHT AS THEY CONTINUE
TO MOVE EASTWARD OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

.THUNDERSTORMS...
SOME SHOWERS AND THUNDERSTORMS MAY LINGER ACROSS EAST CENTRAL
OKLAHOMA THROUGH EARLY TUESDAY MORNING BEHIND THE EXITING COLD
FRONT. NO SEVERE STORMS ARE EXPECTED AND CHANCES WILL END RATHER
QUICKLY AS DRIER... COOLER... MORE STABLE AIR SPREADS ACROSS THE
REGION.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Special weather statement, Nov 16, 11:59 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CST MON NOV 16 2015

OKZ005>007-011-012-015-017-018-170630-
GRANT OK-ALFALFA OK-BLAINE OK-MAJOR OK-WOODS OK-DEWEY OK-
KINGFISHER OK-GARFIELD OK-
1159 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR GRANT...ALFALFA...
BLAINE...MAJOR...WOODS...DEWEY...KINGFISHER AND GARFIELD COUNTIES
UNTIL 1230 AM CST...

AT 1156 PM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 10 MILES SOUTHEAST OF AETNA TO NEAR ORIENTA TO 4 MILES NORTH OF
GREENFIELD...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3700 9808 3654 9799 3609 9804 3566 9860
      3633 9872 3699 9912
TIME...MOT...LOC 0556Z 220DEG 36KT 3696 9885 3640 9849 3579 9838

..SPEG.
Local storm report, Nov 17, 12:08 AM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1208 AM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND GST     5 ESE HYDRO             35.52N 98.50W
11/16/2015  E80.00 MPH       CADDO              OK   TRAINED SPOTTER

1150 PM     TSTM WND DMG     5 ESE HYDRO             35.52N 98.50W
11/16/2015                   CADDO              OK   EMERGENCY MNGR

            SEMI BLOWN OFF OF HIGHWAY.

&&

DW
Special weather statement, Nov 17, 12:17 AM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1217 AM CST TUE NOV 17 2015

OKZ023-027-035-037>039-044-045-TXZ085-086-088>090-170700-
COMANCHE OK-GRADY OK-COTTON OK-CADDO OK-TILLMAN OK-KIOWA OK-
JEFFERSON OK-STEPHENS OK-CLAY TX-WILBARGER TX-ARCHER TX-BAYLOR TX-
WICHITA TX-
1217 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE...SOUTHWESTERN GRADY...
COTTON...SOUTHERN CADDO...TILLMAN...EASTERN KIOWA...NORTHWESTERN
JEFFERSON...WESTERN STEPHENS...NORTHWESTERN CLAY...SOUTHEASTERN
WILBARGER...NORTHERN ARCHER...EASTERN BAYLOR AND WICHITA COUNTIES
UNTIL 100 AM CST...

AT 1215 AM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 9 MILES EAST OF COOPERTON TO 6 MILES NORTH OF INDIAHOMA TO 3
MILES NORTHWEST OF LOVELAND TO 6 MILES SOUTHWEST OF ELECTRA TO NEAR
MABELLE...MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...LAWTON...DUNCAN...BURKBURNETT...ANADARKO...
FREDERICK...SEYMOUR...WALTERS...ARCHER CITY...IOWA PARK...CACHE...
ELECTRA...ELGIN...HOLLIDAY...CARNEGIE...APACHE...SNYDER...GERONIMO...
FLETCHER AND CYRIL.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 75.

LAT...LON 3348 9931 3478 9896 3503 9898 3520 9803
      3484 9797 3446 9802 3400 9819 3363 9839
TIME...MOT...LOC 0615Z 256DEG 39KT 3492 9871 3471 9875 3434 9881 3395
9896 3367 9910

KURTZ
Local storm report, Nov 17, 12:49 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1249 AM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND GST     1 N KINGFISHER          35.87N 97.93W
11/17/2015  M61 MPH          KINGFISHER         OK   MESONET

&&

DW
Local storm report, Nov 17, 12:59 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1259 AM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     TSTM WND GST     LAWTON                  34.60N 98.42W
11/17/2015  M73 MPH          COMANCHE           OK   TRAINED SPOTTER

&&

RBARNES
Special weather statement, Nov 17, 1:20 AM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
120 AM CST TUE NOV 17 2015

OKZ023>025-027>029-038>040-044-170800-
OKLAHOMA OK-COMANCHE OK-CANADIAN OK-GRADY OK-COTTON OK-CADDO OK-
MCCLAIN OK-CLEVELAND OK-GARVIN OK-STEPHENS OK-
120 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OKLAHOMA...EASTERN
COMANCHE...CANADIAN...GRADY...NORTHEASTERN COTTON...SOUTHEASTERN
CADDO...WESTERN MCCLAIN...NORTHWESTERN CLEVELAND...NORTHWESTERN
GARVIN AND NORTHERN STEPHENS COUNTIES UNTIL 200 AM CST...

AT 119 AM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES WEST OF PIEDMONT TO NEAR MINCO TO 4 MILES EAST OF CEMENT TO 3
MILES SOUTHEAST OF STERLING TO 7 MILES NORTHEAST OF WALTERS...MOVING
EAST AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...SOUTHWESTERN NORMAN...NORTHEASTERN LAWTON...EDMOND...
MOORE...MIDWEST CITY...DUNCAN...DEL CITY...EL RENO...CHICKASHA...
NEWCASTLE...BLANCHARD...MARLOW...WALTERS...YUKON...BETHANY...
MUSTANG...WARR ACRES...THE VILLAGE AND TUTTLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 102 AND 146.
 INTERSTATE 40 BETWEEN MILE MARKERS 116 AND 158.
 INTERSTATE 44 BETWEEN MILE MARKERS 17 AND 24...AND BETWEEN MILE
MARKERS 54 AND 139.
 INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 9.

LAT...LON 3430 9844 3460 9837 3528 9814 3572 9808
      3572 9733 3486 9750 3463 9762
TIME...MOT...LOC 0719Z 249DEG 27KT 3566 9785 3534 9795 3495 9806 3472
9813 3444 9822

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 9:55 PM CSTSevere Thunderstorm WarningOUNHardeman50 min
Nov 16, 10:50 PM CSTSpecial Weather StatementOUNFoard, Hardeman, Knox, Wilbarger25 min
Nov 16, 11:21 PM CSTSpecial Weather StatementOUNBaylor, Knox, Wilbarger39 min
Nov 17, 12:17 AM CSTSpecial Weather StatementOUNArcher, Baylor, Wichita43 min
Nov 17, 12:45 AM CSTSevere Thunderstorm WarningOUNArcher, Clay45 min
Nov 17, 1:07 AM CSTSevere Thunderstorm WarningOUNArcher, Clay, Wichita23 min
Nov 17, 3:08 AM CSTWind AdvisoryOUNArcher, Baylor, Foard, Hardeman, Knox, Wichita and 1 more15 hr
Nov 16, 8:21 PM CSTSpecial Weather StatementOUNEllis24 min
Nov 16, 8:42 PM CSTTornado WarningOUNEllis33 min
Nov 16, 9:15 PM CSTTornado WarningOUNEllis, Harper, Woodward30 min
Nov 16, 9:36 PM CSTSpecial Weather StatementOUNBeckham, Greer, Harmon39 min
Nov 16, 9:45 PM CSTTornado Warning Tornado observedOUNHarper, Woods33 min
Nov 16, 9:56 PM CSTTornado WarningOUNHarper49 min
Nov 16, 10:34 PM CSTTornado WarningOUNHarper26 min
Nov 16, 10:35 PM CSTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Kiowa, Washita40 min
Nov 16, 11:14 PM CSTSpecial Weather StatementOUNWashita46 min
Nov 16, 11:23 PM CSTSpecial Weather StatementOUNBlaine, Dewey, Harper, Major, Woods, Woodward37 min
Nov 16, 11:25 PM CSTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Kingfisher, Washita50 min
Nov 16, 11:48 PM CSTAreal Flood AdvisoryOUNGreer57 min
Nov 16, 11:59 PM CSTSpecial Weather StatementOUNAlfalfa, Blaine, Major, Woods31 min
Nov 17, 12:10 AM CSTSevere Thunderstorm WarningOUNAlfalfa, Major35 min
Nov 17, 12:13 AM CSTSevere Thunderstorm WarningOUNBlaine, Canadian, Garfield, Kingfisher, Major47 min
Nov 17, 12:30 AM CSTSevere Thunderstorm WarningOUNGarfield, Grant30 min
Nov 17, 12:34 AM CSTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Stephens, Tillman41 min
Nov 17, 12:59 AM CSTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more46 min
Nov 17, 1:20 AM CSTSpecial Weather StatementOUNCanadian, Grady, Oklahoma40 min
Nov 17, 1:45 AM CSTSevere Thunderstorm WarningOUNKay, Lincoln, Logan, Noble, Payne45 min
Nov 17, 2:09 AM CSTSevere Thunderstorm WarningOUNCarter, Cleveland, Garvin, Grady, Jefferson, Love and 3 more51 min
Nov 17, 2:27 AM CSTSevere Thunderstorm WarningOUNKay33 min
Nov 17, 2:35 AM CSTSpecial Weather StatementOUNCleveland, Lincoln, McClain, Oklahoma, Payne, Pottawatomie25 min
Nov 17, 2:57 AM CSTSpecial Weather StatementOUNCarter, Love, Murray, Pontotoc48 min
Nov 17, 4:01 AM CSTSpecial Weather StatementOUNAtoka, Bryan, Coal, Hughes, Johnston, Marshall44 min
Nov 17, 4:47 AM CSTSpecial Weather StatementOUNAtoka, Bryan, Coal43 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.